# SDR SWAA000966

- Difficulty date: May 27, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 47,406 hours, 47,567 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545453
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING LOWER RIB CHORD CRACKED, STA 135.5, STRINGER 2.  REPAIRED RIB PER SWA RA  NR 1-357-0847.
